# SDR RAIA970218

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 4,333 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

STL - FLT 7230 - CONFIGURATION WARNING DURING TAKEOFF.  MAINTENANCE ADJUSTED THE PARK BRAKE MICRO-SWITCH.  (M)
